Skip Ribbon Commands
Skip to main content

Dr. Adnan Awad

:

Published Research: On normal approximation for the noncentral F-distribution

Research Title

 On normal approximation for the noncentral F-distribution

Authors

Awad, A. M.., and Salah

Journal

J. of Univ. of Kuwait  (Science)

Volume & Page Numbers

13(2), 143-149

Publisher

Kuwait  University

Year

1986

Attachments

1986 On normal approximation for the noncentral F-distribution.doc    
Content Type: Announcement
Created at 12/8/2009 3:04 PM by System Account
Last modified at 9/22/2015 5:47 PM by Adnan Awad